Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Migraine, vomiting, suffering from obesity and stress

Repected Dr. s My boss she is suffering from migrane for 7 years, nose bleeding and at times vomit and these started in 1 yr time. Happened to do a operation in Singapore 2 yrs back but migrane is still back and now unbearable. She is obese and stresses. Please advice as she would want to come to India and visit a good neurologist and ent to come for a conclusion of her diagnosis and a remedy too. She is scared if she has some problem in brain. Please suggest a good doctor in Kasturba Medical Hospital banglore or any. Wat exactly would b her problem.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear Sheena,

As u said ur medam sufferring from severe migraine, anfd some problem, the reasons for this problems are:

1.people who more psychologicl strian they are prone to get migraine.

2.Those lifestyle. and proper food habits .

3.people who dont do physical exercises

4.people who 'll have unneceessary phobias and family history, etc
Answered: Wed, 9 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor